Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 5, pp 793–802 | Cite as

Convex sets in W p 1 (Ω) and their normal cones. Applications to variational inequalities

  • T. N. Rozhkovskaya
Article
  • 15 Downloads

Keywords

Variational Inequality Normal Cone 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. Kinderlehrer and G. Stampacchia, Introduction to Variational Inequalities [Russian translation], Mir, Moscow (1980).Google Scholar
  2. 2.
    A. Friedman, Variational Principles and Free Boundary Problems, Wiley-Interscience, New York (1982).Google Scholar
  3. 3.
    J. F. Rodriquez, Ostacle Problems in Mathematical Physics, Univ. of Lisbon, Lisbon (1987).Google Scholar
  4. 4.
    G. M. Troianiello, Elliptic Differential Equations and Obstacle Problems, Plenum, New York (1987).Google Scholar
  5. 5.
    N. N. Ural'tseva, “On the regularity of solutions of variational inequalities,” Usp. Mat. Nauk,42, No. 6 (258), 151–174 (1987).Google Scholar
  6. 6.
    O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Equations of Elliptic Type [in Russian], Nauka, Moscow (1973).Google Scholar
  7. 7.
    J. L. Lions, Some Methods of Resolution of Nonlinear Boundary Value Problems [Russian translation], Mir, Moscow (1972).Google Scholar
  8. 8.
    H. Brezis and G. Stampacchia, “Sur la regularité de la solution d'inequalités,” Bull. Soc. Math.,96, No. 2, 153–180 (1968).Google Scholar
  9. 9.
    T. N. Rozhkovskaya, “On the question of regularity of solutions of variational inequalities and their applications to problems of mathematical physics,” Trudy Sem. Akad. Soboleva, IM SO AN SSSR, Novosibirsk (1983).Google Scholar
  10. 10.
    V. G. Mazya, Sobolev Spaces [in Russian], Leningrad State Univ. (1985).Google Scholar
  11. 11.
    V. M. Goldstein and Yu. G. Reshetnyak, Introduction to the Theory of Functions with Generalized Derivatives and Quasiconformal Mappings [in Russian], Nauka, Moscow (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • T. N. Rozhkovskaya

There are no affiliations available

Personalised recommendations